Die Homoiomorphie der kompakten konvexen Mengen im Hilbertschen Raum

O.H. Keller

Mathematische Annalen (1931)

  • Volume: 105, page 748-758
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Keller, O.H.. "Die Homoiomorphie der kompakten konvexen Mengen im Hilbertschen Raum." Mathematische Annalen 105 (1931): 748-758. <http://eudml.org/doc/159536>.

@article{Keller1931,
author = {Keller, O.H.},
journal = {Mathematische Annalen},
pages = {748-758},
title = {Die Homoiomorphie der kompakten konvexen Mengen im Hilbertschen Raum},
url = {http://eudml.org/doc/159536},
volume = {105},
year = {1931},
}

TY - JOUR
AU - Keller, O.H.
TI - Die Homoiomorphie der kompakten konvexen Mengen im Hilbertschen Raum
JO - Mathematische Annalen
PY - 1931
VL - 105
SP - 748
EP - 758
UR - http://eudml.org/doc/159536
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.